Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The number of full sets with $ n$ elements


Author: Richard Peddicord
Journal: Proc. Amer. Math. Soc. 13 (1962), 825-828
MSC: Primary 04.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0140426-3
MathSciNet review: 0140426
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ackermann, Die Widerspruchsfreiheit de allgemeinen Mengenlehre, Math. Ann. 114 (1937), 305-315. MR 1513141
  • [2] J. L. Kelley, General topology, Van Nostrand, New, York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04.60

Retrieve articles in all journals with MSC: 04.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140426-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society